Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On divisibility by nine of the sums of even amicable pairs


Author: Elvin Lee
Journal: Math. Comp. 23 (1969), 545-548
MSC: Primary 10.07
MathSciNet review: 0248074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Most known even amicable pairs have sums divisible by nine [9]. The general form of the exceptions to the rule of divisibility by nine (Gardner's rule) is deduced and the results expressed in the form of a theorem. A computer search based on a corollary to the theorem is described and six new exceptions to Gardner's rule are found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0248074-6
PII: S 0025-5718(1969)0248074-6
Article copyright: © Copyright 1969 American Mathematical Society